Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Gabapentin 200mg A Day Withdrawal Feelings

Gabapentin 200mg A Day Withdrawal Feelings

Not sure if Gabapentin causing my pain on my left and right lower rib cages close to the stomach. I had a weird feeling last night like electric shock and nervousness and horrible thoughts every time I close my eyes. I didn't took it last night but not sure if I am having withdrawal. I am stopping this meds causing me eye vision, tiredness, anxiety, and nervousness. Anyone same issue taking this medicine. I will just stay with my cbd gummies and cbd cream for now. I only took the gabapentin for… read more

A MyLupusTeam Member said:

That medicine will give u mood swings n if u stop cold turkey u can have seizures

posted 11 months ago
A MyLupusTeam Member said:

Jashetta yes I just bought cbd cream and gummies for my anxiety. Hopefully tonight will be a better one. Thank you so much and be safe and take care yourself too.

posted 11 months ago
A MyLupusTeam Member said:

@A MyLupusTeam Member yesss mine were capsules as well but i guess since i was taking them 3 times a day i was able to slow down by dropping to 2 a day for a week and then 1 a day before going completely off. I dont think there are any meds for fibro without side effects. I took cymbalta which is a good one and some people dont complain of side effects but it made me so emotional and caused constant yawning with lightheadedness for me so i stopped that too. I do hope that you find something that helps, i will say i purchased some hemp oil cbd cream for my achy joints and it has been working wonders for me. It takes the pain away within 5-10 minutes and helps me fall asleep because of the smell. If the pain comes back its minimal and managable. Try talking to your doc about the meds. God bless u

posted 11 months ago
A MyLupusTeam Member said:

Jashetta thank you again. Mine is capsules and you can't really break it in half. I am just not taking it anymore. I was taking it for a month sometime twice a day and then sometimes I take only one tablet 200mg. I hate this feeling last night scared me and I was up on and off trying to stop the thoughts and finally I fell asleep. take care yourself hugs to you.

posted 11 months ago
A MyLupusTeam Member said:

Amy thank you for that information. Scary to know ..

posted 11 months ago
Already a Member? Log in